# SDR AALA202504032109

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 44,249 hours, 18,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE OF FUSELAGE SKIN AT EXTERNAL POWER PANEL ACCESS DOOR TORN FROM STA 225 TO STA 235, S24R. REPAIRED SKIN PER SRM 53-10-15-2R-4.
